# SDR SWAA2025060377046

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 69,222 hours, 41,570 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12F WILL NOT STAY UP.  SECURED UPRIGHT.  <[01] SECURED SEAT UPRIGHT. REFER LP# 2258629 FOR NEW MEL.; [02] SIGNED OFF AS FACT IN MAINTENIX IN ERROR. CREATED NEW FAULT ON LP# 2258630.
